# SDR IPXA12674816

- Difficulty date: July 30, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 44,181 hours, 14,499 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587645
- Condition: Punctured
- Location: Bs 540-654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:9C, MAIN CARGO 4L, BS 540-654+22, L33 TO L55, HAS PUNCTURED FLOORBOARD.  FLOORBOARD FABRICATED IAW EO B767-5320-9693H AND INSTALLED IAW AMM 53-01-06.
